MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704831
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in the user facility report that a trauma patient came to the emergency room in poor condition.The patient had to be urgently intubated.Blood pressure was good.The airway was secured without any problems.The patient was immediately connected to the oxylog 3000 ventilator.The machine had been assembled in the emergency room.The ventilator was switched on, no information was displayed on the machine's screen, no curves, no volumes.However, you can hear how the machine is pushing air in at the specified frequency.Soon the machine gives an alarm of apparently high pressure.At first, it seems that the patient is ventilated normally.However, the patient's blood pressure quickly collapses.It is noticed that the ventilator is not really working normally, air is going in, but not out.Air is being blocked in the lungs, causing a life-threatening increase in intrathoracic pressure.This causes a decrease in venous return and a sharp drop in blood pressure.The situation is noticed, and the patient is removed from the machine.The blood pressure soon rises to normal, and no further patient injury was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was tested onsite by the technician and the log file was secured for analysis.During a full functional test the device showed no malfunction and worked as specified.Analysis of the log file showed the alarm messages ¿paw low¿ and ¿paw measurement inop¿ on the date of event.However, there is no alarm message regarding high airway pressure contrary to the initial report.The user additionally reported that they did not have time to check the specific alarms and the breathing hoses during the event.Based on the available information there is no indication of a device malfunction that caused the event.The alarm messages indicate problems within the breathing hose system.However, the specific root cause could not be determined.In case of a technical problem the device would alarm visually and acoustically.In this case the ifu describes that the user has to have an alternative independent ventilation device available to be used.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21650415
Report Number9611500-2025-00135
Device Sequence Number21151318
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)201019(93)5704833-36
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown